TITLE

Category of fuzzy metric spaces and an application

AUTHOR(S)
Rafi, Mohd.
PUB. DATE
December 2007
SOURCE
International Journal of Computational & Applied Mathematics;2007, Vol. 2 Issue 3, p267
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we introduce a category of fuzzy metric spaces FMS� with the objects are complete fuzzy metric spaces in the sense of Kramosil and Michalek and morphisms are e-fuzzy adjoint pairs. As an application, we prove the existence of solution for fuzzy domain equation in category of fuzzy metric spaces.
ACCESSION #
35136760

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics